# SDR DALA2017090906802

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT ANGLE AT BS 1022, BETWEEN LONGERONS 13 & 14L.  THE FRAME ANGLE WAS REPLACED IAW DWG 9912243, REV JV, SRM 51-41-02-0G, AND SRM 51-41-02-0G.
